advertisement
Question
Posted by: Lisa | 2011-05-01

Lilly fluoxetine

My borste het twee " cup sizes"  groter geraak vandat ek op lilly is, was al voorheen op dit en selfde het gebeur. My dokter se dis onmoontlik. Ek het geen van my ander medikasie verander nie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lisa

Lilly fluoxetine is 'n anti-depressant wat gewigstoename kan veroorsaak en gevolglik vergroting van die borste. Het jy enigsins gewig opgetel? Lilly fluoxetine kan waarskynlik nie die enigste rede vir jou borsvergroting wees nie. Vra jou dokter om 'n hormoon profiel te doen. Verhoogde estrogeen vlakke kan dit tot gevolg he.

Groete



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement